RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bazilevich, L E

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:136
Abstract pages:494
Full texts:180
References:57
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19527
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/263904

Publications in Math-Net.Ru
2008
1. L. E. Bazilevich, “Hyperspace of Max-Plus Convex Compact Sets”, Mat. Zametki, 84:5 (2008),  658–666  mathnet  mathscinet; Math. Notes, 84:5 (2008), 615–622  isi  scopus
1997
2. L. E. Bazilevich, “Topology of the hyperspace of convex bodies of constant width”, Mat. Zametki, 62:6 (1997),  813–819  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 683–687  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020